Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Others with R.M.M.S.
    avatar
    hopen4help posted:
    Intrested in anyone on the new therapy, Tecfidera. Is it helping you? what side effects are you having? Notice any spinal cord pressure, migraine, blurry vision, or new neuropathy? I would be great full to anyone willing to respond. Feeling worried and insecure.
    Reply
     
    avatar
    hackwriter responded:
    Dear hope,

    I've been on Tecfidera since September and have only experienced a mild prickly sensation in my face.

    The symptoms you've described are not on the Tecfidera side effects list. But you should tell your specialty pharmacist about them, it's important to document possible side effects of any drug after it has reached the patient population.

    More importantly, you should report these symptoms to your neuro right away. You might be having a flare or symptoms of an unrelated medical condition. Your doc will want to examine you, determine a cause and a course of treatment.

    I hope you'll make that call very soon, and do let us know what's going on.

    Kim
     
    avatar
    swampster1952 responded:
    Hello hopen4help,

    I started BG-12 (Tecfidera) the first week of December. I occasionally have some flushing, occasionally have "crap in pants" episodes and have generally been feeling pretty blah.

    It is too early to tell if I am getting any beneficial effects from it. i will give i at least 6 months and a visit to my neuro before deciding if I will continue.

    Dave
     
    avatar
    chowbelloa replied to swampster1952's response:
    Hi. I have been taking Tecifidera since mid Nov.. I did pretty good on it for the first month. Lately I have been catching every illness around. I just can;t stay healthy. I tried Aubagio and found it counteracted every medicine I was taking. I have been sick for almost a month and feeling very Blah.
     
    avatar
    swampster1952 replied to chowbelloa's response:
    Hellochowbellloa,

    Like I indicated in my first post to you, I am going to put up with the side effects for at least six months. The side effects from these drugs can be different for each of us and thus we each have to weight the pros and cons of discontinueing any new drug therapy.

    Good luck with it all,

    Dave


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    the walking drug, ampyra
    was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
    Was this Helpful?
    52 of 63 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.